Alert archive / Michigan / Gale Warnings in 2014

Gale Warning 31, NWS Gaylord, MI

December 30, 2014

NWS Gaylord, MI issued this gale warning at Dec 30, 2014, 3:45 PM EST. It took effect at Dec 31, 2014, 7:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2014, 3:45 PM EST (20:45 UTC)
In effect from
Dec 31, 2014, 7:00 AM EST
Expired
Jan 1, 2015, 7:00 AM EST
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WHUS73 KAPX 302045
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EST TUE DEC 30 2014

LHZ345-347-348-LMZ323-342-344>346-LSZ321-310500-
/O.UPG.KAPX.SC.Y.0087.000000T0000Z-150101T1800Z/
/O.NEW.KAPX.GL.W.0031.141231T1200Z-150101T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
345 PM EST TUE DEC 30 2014

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-349-LMZ341-LSZ322-310500-
/O.NEW.KAPX.GL.W.0031.141231T1200Z-150101T1200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
345 PM EST TUE DEC 30 2014

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
7 follow-up statements
933 
WHUS73 KAPX 310255
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
955 PM EST TUE DEC 30 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311100-
/O.CON.KAPX.GL.W.0031.141231T1200Z-150101T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
955 PM EST TUE DEC 30 2014

...GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
966 
WHUS73 KAPX 310846
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 AM EST WED DEC 31 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311700-
/O.CON.KAPX.GL.W.0031.141231T1200Z-150101T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
346 AM EST WED DEC 31 2014

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
734 
WHUS73 KAPX 311534
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1034 AM EST WED DEC 31 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-010000-
/O.CON.KAPX.GL.W.0031.000000T0000Z-150101T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1034 AM EST WED DEC 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
919 
WHUS73 KAPX 312115
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EST WED DEC 31 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-011200-
/O.CON.KAPX.GL.W.0031.000000T0000Z-150101T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
415 PM EST WED DEC 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
192 
WHUS73 KAPX 012107
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
407 PM EST THU JAN 1 2015

LMZ323-342-344-345-020515-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-150101T2200Z/
/O.EXB.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-020515-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-150101T2200Z/
/O.EXB.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-020515-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-150101T2200Z/
/O.EXB.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-020515-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-150101T2200Z/
/O.EXB.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-020515-
/O.UPG.KAPX.SC.Y.0001.000000T0000Z-150102T0600Z/
/O.EXB.KAPX.GL.W.0031.000000T0000Z-150102T1000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
407 PM EST THU JAN 1 2015

...GALE WARNING IN EFFECT UNTIL 5 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347-020515-
/O.EXT.KAPX.GL.W.0031.000000T0000Z-150102T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
407 PM EST THU JAN 1 2015

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ346-020515-
/O.EXT.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
MANISTEE TO POINT BETSIE MI-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-020515-
/O.EXT.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
STURGEON POINT TO ALABASTER MI-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-020515-
/O.EXT.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-020515-
/O.EXT.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
407 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
181 
WHUS73 KAPX 020306
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EST THU JAN 1 2015

LHZ347-348-021000-
/O.CON.KAPX.GL.W.0031.000000T0000Z-150102T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1006 PM EST THU JAN 1 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-342-344>346-021000-
/O.CON.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1006 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-021115-
/O.CON.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
1006 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-021115-
/O.CON.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1006 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-021000-
/O.CON.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1006 PM EST THU JAN 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
693 
WHUS73 KAPX 020746
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
246 AM EST FRI JAN 2 2015

LHZ347-348-021600-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-150102T1000Z/
/O.NEW.KAPX.SC.Y.0002.150102T0746Z-150102T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
246 AM EST FRI JAN 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-342-344>346-020900-
/O.CAN.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
246 AM EST FRI JAN 2 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346-349-LSZ321-322-020900-
/O.CAN.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
246 AM EST FRI JAN 2 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Dec 30, 3:42 PM EST, 3 minutes earlier.

Area forecast discussion, Dec 30, 3:42 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EST TUE DEC 30 2014

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 340 PM EST TUE DEC 30 2014

OVERVIEW: LARGE EXPANSE OF HIGH PRESSURE STRETCHES FROM THE PLAINS
INTO THE GREAT LAKES PRODUCING OVERALL FAIR BUT COLD WEATHER FOR
THESE LAST FEW DAYS OF 2014. LOCALLY...LAKE AGGREGATE TROUGHING
AND LOW LEVEL CONVERGENCE AXIS REMAINS FROM EASTERN LAKE SUPERIOR
INTO LAKE HURON BUT HAS WEAKENED SOME AS ONTARIO COLD DRAINAGE
FLOW HAS WEAKENED THROUGH THE DAY.

LAKE EFFECT-WISE...PLENTY COLD WITH -20C TO -24C H8 AIR OVER THE
NRN GREAT LAKES REGION. COMBINED WITH RESPECTABLE INVERSION
HEIGHTS NEAR 800 MB AND LAKE CONVECTIVE CLOUD DEPTH SLICING
THROUGH A GOOD PART OF THE DGZ CONTINUES TO PRODUCE WIDESPREAD
LAKE EFFECT SNOWS IN THE SNOW BELTS WITH SNOW TO WATER RATIOS
RUNNING 25 TO 30:1. ABOUT THE ONLY THING THAT HAS THROTTLED
ACCUMULATIONS IS THE COLD/DRY AIRMASS (PWAT OF 0.10 INCH OR LESS).
EVEN SO...BETTER ORGANIZED LAKE SNOWS HAVE BEEN OVER EASTERN LAKE
SUPERIOR WHERE ACCUMULATIONS TODAY HAVE RANGED FROM AN INCH TO
SEVERAL INCHES OVER NRN CHIPPEWA COUNTY. WE DID SEE A SMALL SCALE
RIPPLE ROLL DOWN OFF EASTERN LAKE SUPERIOR EARLIER IN THE DAY THAT
BRIEFLY DISRUPTED THE BANDING (THAT RIPPLE IS NOW DROPPING DOWN
THROUGH NW LOWER MICHIGAN...KINKING THE LAKE BANDS). BANDING ON
LAKE SUPERIOR SEEMS TO BE IN THE PROCESS OF REORGANIZING AND VSBYS
HAVE DROPPED OFF SUBSTANTIALLY IN THE SOO RECENTLY.

TONIGHT...WEAK/SUBTLE TROUGH FEATURE AND NARROW AXIS OF BETTER
MOISTURE (SEEN ON SATELLITE IMAGERY) WILL SWING DOWN THROUGH THE
NRN LAKES THROUGH THIS EVENING. ARRIVAL OF SLIGHTLY BETTER
MOISTURE AND BUMP IN SYNOPTIC FORCING WILL INVIGORATE ONGOING LAKE
EFFECT FOR THE EVENING HOURS. GIVEN THE GREAT OVER WATER
INSTABILITY AND HIGH FLUFF FACTOR...SEVERAL MORE HOURS OF GOOD
LAKE EFFECT SNOWS WILL CONTINUE TO IMPACT NRN CHIPPEWA COUNTY
BEFORE LOW LEVEL MEAN FLOW BACKS MORE WESTERLY OVERNIGHT. WHERE
SNOW SHOWERS PERSIST...ANOTHER 3 TO 5 INCHES SHOULD BE EASY TO
ATTAIN WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HEADLINE THERE WILL
REMAIN.

FOR NRN LOWER MICHIGAN...AFTER THIS SMALL SCALE RIPPLE ROLLS
THROUGH...WILL SEE AN UPTICK/BETTER ORGANIZATION IN LAKE SNOWS
THIS EVENING WITH THE MOST IMPACT ACROSS THE WNW FLOW AREAS
(ANTRIM/CHARLEVOIX/OTSEGO COUNTIES UP TOWARD M-68). BUT A SHORTER
FETCH AND THE DRIER AIR MAY KEEP ACCUMULATIONS DOWN. HAVE ABOUT 2
TO 4 INCHES IN THOSE AREAS AND PLAN NO HEADLINES...BUT EVENING
SHIFT WILL NEED TO KEEP AN EYE ON THINGS.

&&

.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 340 PM EST TUE DEC 30 2014

HIGH IMPACT WEATHER POTENTIAL: LAKE EFFECT SNOW BANDS PRODUCING
MODERATE TO HEAVY SNOW ACCUMULATIONS IN THE U P. AND WIND CHILLS FOR
NEW YEAR'S EVE

FORECAST CHALLENGES: MOISTURE VARYING AS WELL AS WIND DIRECTIONS
AFFECTING THE LAKE EFFECT SNOW AMOUNTS.

OVERVIEW(ANALYSIS AND FORECAST)...LOW IN THE WEST IS CUTTING OFF AS
THE NORTHERN BRANCH BEGINS TO REORIENT TO TROUGHINESS OVER THE UPPER
GREAT LAKES. THE CUT OFF WON'T AFFECT US UNTIL THE WEEKEND, SO IN
THE MEANTIME, THE COOL TEMPERATURES AND LAKE EFFECT WILL BE THE MAIN
CONCERN OVER NORTHERN MICHIGAN DURING THE MIDDLE TO END OF THE WEEK.

(12/31)WEDNESDAY...THE NEXT COLD FRONT AND 500 MB SHORTWAVE
APPROACHES THE UPPER GREAT LAKES, WHICH TURNS THE 1000-850 MB WINDS
TO THE SOUTHWEST FOR MOST OF THE DAY. THEN ABOUT 21Z IT LOOKS LIKE
THE TROUGH BEGINS TO MOVE INTO N LAKE MICHIGAN AND BEGIN TURNING THE
WINDS TO THE WEST. TEMPERATURES AND MOISTURE REMAIN WITHIN THE
"SWEETSPOT" FOR THE SNOW BAND DEVELOPMENT WITH 850 MB TEMPERATURES
AROUND -17C AND 850-700 MB RH AROUND 80%. SO WILL CONTINUE WITH THE
LIGHT AMOUNTS, WITH THE POSSIBILITY OF MODERATE AMOUNTS.

WEDNESDAY NIGHT...MODELS ARE ALL OVER THE PLACE WITH RESPECT TO THE
MOISTURE. THE GFS AND ECMWF LOOK TO DRY THINGS OUT WHILE THE NAM HAS
A GOOD SWATH OF MOISTURE OVER US. THE WINDS WILL BE WSW TO WNW
THROUGH THE NIGHT, SO WILL CONTINUE THE LIGHT AMOUNTS DUE TO THE
WIND SHIFT, BUT THERE COULD BE A MODERATE TO HEAVY DUMP OF SNOW IF A
BAND SETS UP ON THE WEST WIND AND DOESN'T DEVIATE MUCH SO THAT WILL
HAVE TO BE WATCHED OUT FOR, ESPECIALLY DOWNWIND OF LITTLE TRAVERSE
BAY.

(1/1)!!!!THURSDAY...850 MB TEMPERATURES AROUND AROUND -15C TO -18C
WITH 80% RH IN THE 850-700 LAYER LOOKING AT THE GFS AND ECMWF. WINDS
WILL SHIFT FROM THE WNW TO NW, ALMOST NNW, SO WILL HAVE LIGHT
AMOUNTS AGAIN, ALTHOUGH WOULD NOT BE SURPRISED IF THE SNOW AMOUNTS
WERE HEAVIER AS THE WNW BANDS WERE PUSHED TOGETHER AND THEY
RESULTING CONVERGENCE BAND COULD HOLD TOGETHER FOR A COUPLE HOURS.

THURSDAY NIGHT...THE MODELS DRY THINGS OUT BEHIND THE COLD FRONT AS
IT PUSHES THROUGH THE REST OF N LOWER. THE MOISTURE AND THE
CONVERGENCE LOOKS LIKE IT SETS UP SOME LIGHT TO MODERATE AMOUNTS IF
IT HOLDS TOGETHER. THE NAM HAS THE FRONT IN S LOWER, AND WOULD DRY
US OUT A LOT. SO IN THE LAKE EFFECT ZONES WILL EXPECT THAT LIGHT
AMOUNTS BEHIND THE FRONT ARE POSSIBLE, ESPECIALLY WITH -20C AIR
MOVES INTO E UPPER.

(1/2)FRIDAY...MOISTURE INCREASES AGAIN WITH THE TEMPERATURES WARMING
AS THE RIDGE MOVES THROUGH THE REGION. THERE IS NO SHARP RIDGE AXIS
AT 850 MB SO WILL EXPECT THAT THE LES WILL SHIFT FROM NW FLOW TO W
FLOW WITH LIGHT AMOUNTS AS THE SHIFTING WINDS DROP AMOUNTS AROUND
THE REGION.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 340 PM EST TUE DEC 30 2014

MODELS SHOW PERSISTENT BROAD TROUGHING BEING AMPLIFIED BY LOW THAT
LIFTS FAIRLY RAPIDLY FROM TEXAS TO THE LOWER LAKES SATURDAY/SUNDAY
TIME FRAME. 850MB TEMPS OF AT LEAST -4 AND AMPLE MOISTURE SHOULD
COMBINE FOR ALL SNOW WITH ACCUMULATIONS POSSIBLE. LOW LIFTS QUICKLY
INTO SOUTHERN QUEBEC INTO MONDAY...ALLOWING MUCH COLDER AIR (850MB @
-24) AND NORTHWEST FLOW TO SET UP NEXT LES REGIME FOR
MONDAY/TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 232 PM EST TUE DEC 30 2014

LAKE EFFECT SNOW SHOWERS CONTINUE ACROSS THE SNOW BELTS OF
NORTHERN LOWER MICHIGAN. CONDITIONS ARE PREDOMINANTLY VFR ACROSS
THE REGION...BUT PERIODS OF MVFR CIGS/VSBYS CAN BE EXPECTED AT
PLN/TVC/MBL THROUGH THIS AFTERNOON IN SNOW SHOWERS. SNOW SHOWERS
WILL GET AN UPTICK IN INTENSITY NEAR PLN/TVC LATER THIS AFTERNOON/
THIS EVENING AS A WEAK TROUGH AND SLIGHTLY BETTER MOISTURE SWINGS
THROUGH THE AREA. BUT INTENSITIES WILL DROP BACK OFF OVERNIGHT
INTO WEDNESDAY AS DRY AIR ONCE AGAIN RELOADS.

WINDS...WESTERLY AROUND 10 KNOTS THIS AFTERNOON AND THIS EVENING
WITH SOME GUSTS INTO THE TEENS. WINDS INCREASE LATER TONIGHT AND
ESPECIALLY WEDNESDAY FROM THE W TO WSW WITH GUSTS OF 20 TO 30
KNOTS DURING THE DAY WEDNESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL 6 AM EST WEDNESDAY FOR MIZ008.

LH...GALE WARNING FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY FOR
     LHZ345>349.

LM...GALE WARNING FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY FOR LMZ323-
     341-342-344>346.

LS...GALE WARNING FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY FOR LSZ321-
     322.

&&

NEAR TERM...ADAM
SHORT TERM...JSL
LONG TERM...KAB
AVIATION...ADAM
Hazardous weather outlook, Dec 30, 11:32 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1132 AM EST TUE DEC 30 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-311100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1132 AM EST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND CHILL READINGS WILL RANGE FROM ZERO TO 10 BELOW ZERO TONIGHT.
EASTERN UPPER MICHIGAN MAY SEE WIND CHILL READINGS FROM 10 TO 20
BELOW ZERO TONIGHT AS WEST WINDS BECOME GUSTY.

HEAVIER LAKE EFFECT SNOW SHOWERS WILL IMPACT PARTS OF EASTERN UPPER
MICHIGAN TODAY AND TONIGHT...WITH NORTHERN CHIPPEWA COUNTY SEEING
THE HEAVIEST SNOWS. SEE ONGOING LAKE EFFECT SNOW ADVISORY FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE ON THE GREAT LAKES WEDNESDAY AND
WEDNESDAY NIGHT.

GUSTY WINDS WILL AGAIN PRODUCE WIND CHILL READINGS FROM AROUND ZERO
TO LOCALLY 10 BELOW ZERO BOTH WEDNESDAY AND WEDNESDAY NIGHT.

LASTLY...A STORM SYSTEM MAY DEVELOP OVER THE SOUTHERN PLAINS STATES
LATE FRIDAY AND THEN MOVE NORTHEASTWARD INTO THE LOWER GREAT LAKES
REGION SATURDAY AND SUNDAY. THIS MAY BRING ACCUMULATING SNOW TO THE
REGION THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AT ANY TIME.
REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

In the hours before

Local storm report, Dec 30, 12:04 PM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1204 PM EST TUE DEC 30 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY SNOW       ALBA                    44.98N 84.97W
12/30/2014  M3.0 INCH        ANTRIM             MI   TRAINED SPOTTER

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:37 AM ESTSmall Craft AdvisoryAPX12 hr

Nearby

Gale Warnings in Michigan, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.